# SDR 03FDEA00751

- Difficulty date: May 13, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6066
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, O/B FLAP I/B HINGE (FLAP HINGE SIDE), AFT ATTACHING POINT, BOTH   FWD AND AFT BOLT HOLE CORRODED.      LT WING, O/B FLAP I/B HINGE (FLAP HINGE SIDE) AFT ATTACHING POINT, BOTH   FWD AND AFT BOLT HOLE REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5750-68413, WINGS-   LEFT O/B FLAP- I/B HINGE AFT SUPPORT COOROSION.
